Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 583813, 6 pages
Research Article

Dual Quaternion Functions and Its Applications

Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea

Received 7 June 2013; Accepted 23 July 2013

Academic Editor: Gue Lee

Copyright © 2013 Su Jin Lim and Kwang Ho Shon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Su Jin Lim and Kwang Ho Shon, “Dual Quaternion Functions and Its Applications,” Journal of Applied Mathematics, vol. 2013, Article ID 583813, 6 pages, 2013. doi:10.1155/2013/583813